Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The Casselman-Shalika formula for a distinguished model

Author: William D. Banks
Journal: Proc. Amer. Math. Soc. 123 (1995), 681-692
MSC: Primary 11F70; Secondary 22E35
MathSciNet review: 1219718
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Unramified Whittaker functions and their analogues occur naturally in number theory as terms in the Fourier expansions of automorphic forms. Precise information about these functions is useful in many aspects of study, such as in the construction of L-functions. In this paper, the method of Casselman and Shalika is used to derive explicit values for the analogue of the unramified Whittaker function in a distinguished model that arises in connection with quadratic base change.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11F70, 22E35

Retrieve articles in all journals with MSC: 11F70, 22E35

Additional Information

Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society